Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have an abscess on hand from IV drug. Red, swollen and tender to touch. Remedy?

I have an abscess on my hand from IV drug. It happen 4 days ago. It started out small but the following morning it was red swollen throbbing and tender to touch im and hot. There is no white heiad and no red lines going away from it. IM scared to to er cuz IM embarrassed. And afraid they will drug test me. Will they? That s my gyration. Besides that I ve been soaking my hand in Epsom baths and cleaning it n keeping it over my heart hoping it will get better on its own. Its justhard and the hole covers the hole back of my hand. I have a daughter and i don t want dcf called.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi
I feel pity about your condition, instead i will speak about your abscess rather than your addiction. Since you are doing all that is necessary for a conservative management you just need to add one antibiotic like amoxicillin+clavulinic(augmentin) and anti-inflammatory(Aspirin) for the pain and fever. They might drug test you, not necessarily they will.That depends on your history.
At last my suggestion as a doctor please confront about your condition to your self and you would appreciate your self.
Hope you find a way to deal with the situation.
Thanking you
Dr Samir
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions